# SDR Y9PA201306180002

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N752SP
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500903
- Aircraft time: 1,776 hours, 1,152 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 8151138
- Condition: Torn
- Location: A/C Pack
- Part time: 1,776 hours, 1,152 cycles
- Component: Air Cond Pack
- Component part number: 8166262
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, AFTER STARTING APU, EICAS WARNING INDICATED NR 1 AIR CONDITIONING PACK WAS INOP, OUTSIDE NOISE SOUNDED LIKE A DUCT HAD COME OFF.  MEL'D NR 1 AIR CONDITIONING SYS IAW COMPANY PROCEDURES, FLEW ACFT BELOW 23,000 FEET TO MRO FACILITY.  FOUND RUBBER DUCT BLOWN OFF ON NR 1 AIR CONDITIONING PACK.
